Mathematische Zeitschrift

, Volume 285, Issue 3–4, pp 1091–1106 | Cite as

Homological embeddings for preprojective algebras



For a fixed finite dimensional algebra A, we study representation embeddings of the form \(mod(B)\rightarrow mod(A)\). Such an embedding is called homological, if it induces an isomorphism on all Ext-groups and weakly homological, if only Ext\(^1\) is preserved. In case A is a preprojective algebra of Dynkin type, we give an explicit classification of all weakly homological and homological embeddings. Furthermore, we show that for self-injective algebras a classification of homological embeddings becomes accessible once these algebras fulfil the Tachikawa conjecture.


Homological embedding Preprojective algebra Self-injective algebra 

Mathematics Subject Classification

16E30 16G20 



The author is grateful to Martin Kalck for helpful discussions on the topic and for explaining some of the results in [19]. Moreover, the author would like to thank Julian Külshammer and Jorge Vitória for useful comments on an earlier version of this text, and the anonymous referee for helping to improve the presentation of the article. The author was supported by a grant within the DAAD P.R.I.M.E. program.


  1. 1.
    Adachi, T., Iyama, O., Reiten, I.: \(\tau \)-tilting theory. Compos. Math. 150(3), 415–452 (2014)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Angeleri Hügel, L., Koenig, S., Liu, Q., Yang, D.: Ladders and simplicity of derived module categories, preprint. arXiv:1310.3479
  3. 3.
    Aihara, T., Mizuno, Y.: Classifying tilting complexes over preprojective algebras of Dynkin type, preprint. arXiv:1509.07387
  4. 4.
    Auslander, M., Reiten, I., Smalø, S.: Representation Theory of Artin Algebras. Cambridge University Press, Cambridge (1995)CrossRefMATHGoogle Scholar
  5. 5.
    Auslander, M., Smalø, S.: Preprojective modules over artin algebras. J. Algebra 66(1), 61–122 (1980)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Bergman, G., Dicks, W.: Universal derivations and universal ring constructions. Pacific J. Math. 79(2), 293–337 (1978)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Buan, A., Iyama, O., Reiten, I., Scott, J.: Cluster structures for 2-Calabi–Yau categories and unipotent groups. Compos. Math. 145(4), 1035–1079 (2009)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Baumann, P., Kamnitzer, J., Tingley, P.: Affine Mirković–Vilonen polytopes. Inst. Hautes Etudes Sci. Publ. Math. 120, 113–205 (2014)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Crawley-Boevey, W.: On the exceptional fibres of Kleinian singularities. Am. J. Math. 122(5), 1027–1037 (2000)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Demonet, L., Iyama, O., Jasso, G.: \(\tau \)-tilting finite algebras and \(g\)-vectors, preprint. arXiv:1503.00285
  11. 11.
    Erdmann, K., Skowroński, A.: The stable Calabi–Yau dimension of tame symmetric algebras. J. Math. Soc. Jpn 58(1), 97–128 (2006)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Geigle, W., Lenzing, H.: Perpendicular categories with applications to representations and sheaves. J. Algebra 144(2), 273–343 (1991)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Geiss, C., Leclerc, B., Schröer, J.: Preprojective algebras and cluster algebras. Trends in representation theory of algebras and related topics, 253–283, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2008)Google Scholar
  14. 14.
    Gelfand, I.M., Ponomarev, V.A.: Model algebras and representations of graphs. (Russian) Funktsional. Anal. i Prilozhen. 13 (1979), no. 3, 1–12. English translation: Functional Anal. Appl. 13 (1979), no. 3, 157–166 (1980)Google Scholar
  15. 15.
    Happel, D.: Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras. London Mathematical Society Lecture Note Series, vol. 119. Cambridge University Press, Cambridge (1988)Google Scholar
  16. 16.
    Hoshino, M.: Modules without self-extensions and Nakayama’s conjecture. Arch. Math. (Basel) 43(6), 493–500 (1984)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Han, Y., Qin, Y.: Reducing homological conjectures by n-recollements. Algebras Represent. Theory 19(2), 377–395 (2016)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Iyama, O.: Rejective subcategories of artin algebras and orders, preprint. arXiv:math/0311281
  19. 19.
    Kalck, M.: A remark on Leclerc’s Frobenius categories, to appear in Research Perspectives CRM BarcelonaGoogle Scholar
  20. 20.
    Liu, Q., Yang, D.: Blocks of group algebras are derived simple. Math. Z. 272(3–4), 913–920 (2012)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Marks, F.: Universal localisations and tilting modules for finite dimensional algebras. J. Pure Appl. Algebra 219(7), 3053–3088 (2015)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Marks, F., Stovicek, J.: Torsion classes, wide subcategories and localisations, preprint. arXiv:1503.04639
  23. 23.
    Mizuno, Y.: Classifying \(\tau \)-tilting modules over preprojective algebras of Dynkin type. Math. Z. 277(3), 665–690 (2014)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Oppermann, S., Reiten, I., Thomas, H.: Quotient closed subcategories of quiver representations. Compos. Math. 151(3), 568–602 (2015)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Psaroudakis, C.: Homological theory of recollements of abelian categories. J. Algebra 398, 63–110 (2014)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Ringel, C.M.: The preprojective algebra of a quiver. Algebras and modules, II (Geiranger, 1996). In CMS Conference Proceedings on American Mathematics Society, vol. 24, pp. 467–480. Providence (1998)Google Scholar
  27. 27.
    Schofield, A.: Representation of Rings Over Skew Fields. London Mathematical Society Lecture Note Series, vol. 92. Cambridge University Press, Cambridge (1985)CrossRefGoogle Scholar
  28. 28.
    Schulz, R.: Boundedness and periodicity of modules over QF rings. J. Algebra 101(2), 450–469 (1986)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Skowroński, A., Yamagata, K.: Frobenius algebras. I. Basic representation theory. EMS Textbooks in Mathematics, European Mathematical Society (EMS), Zürich (2011)Google Scholar
  30. 30.
    Tachikawa, H.: Quasi-Frobenius Rings and Generalizations. QF-3 and QF-1 Rings. Notes by Claus Michael Ringel Lecture Notes in Mathematics, vol. 351. Springer, Berlin-New York (1973)CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Institute for Algebra and Number TheoryUniversity of StuttgartStuttgartGermany

Personalised recommendations